MAUDE Adverse Event Report: COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL

COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL
Model Number G15146
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone - (b)(6).H3: device evaluated by mfg - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported prior to a procedure involving the ureter, two filiform double pigtail ureteral stent set's wires got stuck in the stents and could not be pulled out.A new device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
FILIFORM DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25047187
Report Number1820334-2026-00466
Device Sequence Number18552533
Product Code FAD
UDI-Device Identifier00827002151468
UDI-Public(01)00827002151468(17)281118(10)16873513
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG15146
Device Catalogue Number133626
Device Lot Number16873513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight162 LB
Patient RaceAsian